| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 8.0mmx20mmx135cm sterling balloon catheter was advanced for dilatation.However, during the first inflation at 6 atmospheres, the balloon ruptured.The device was removed and the procedure was completed with a different device.There were no patient complications reported and the patient was in good condition post-procedure.
Event or Problem Description
It was reported that balloon rupture occurred.A 8.0mmx20mmx135cm sterling balloon catheter was advanced for dilatation.However, during the first inflation at 6 atmospheres, the balloon ruptured.The device was removed and the procedure was completed with a different device.There were no patient complications reported and the patient was in good condition post-procedure.It was further reported that the target lesion was located in the moderately tortuous and severely calcified iliac with 99% stenosis.